loading page

Cutaneous chemotherapy-induced radiation recall reaction
  • +1
  • Michael J. McKay,
  • Jeremy McKay,
  • Monica Dumbrava,
  • Thomas McKay
Michael J. McKay
Northern Cancer Service, Tasmania
Author Profile
Jeremy McKay
Deakin University
Author Profile
Monica Dumbrava
Northern Cancer Service, Tasmania
Author Profile
Thomas McKay
Monash University
Author Profile

Abstract

An 80 year old man with metastatic castrate-resistant prostate cancer was treated with multiple systemic agents but after carboplatin/paclitaxel, developed a morbilliform rash conforming precisely to a skin site of previous palliative radiotherapy, a so-called radiation recall reaction.

Peer review status:ACCEPTED

03 Feb 2021Submitted to Clinical Case Reports
03 Feb 2021Submission Checks Completed
03 Feb 2021Assigned to Editor
06 Feb 2021Reviewer(s) Assigned
10 Mar 2021Review(s) Completed, Editorial Evaluation Pending
13 Mar 2021Editorial Decision: Revise Minor
24 Mar 20211st Revision Received
25 Mar 2021Submission Checks Completed
25 Mar 2021Assigned to Editor
25 Mar 2021Review(s) Completed, Editorial Evaluation Pending
10 Apr 2021Editorial Decision: Accept